# SDR FDEA201607022230

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 96,180 hours, 27,811 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: SP102700627013
- Part serial: DCA294
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND, DIAL-O-FLAP WHEEL VERY DIFFICULT TO MOVE.  OPENED RT SIDE PEDESTAL ACCESS PANEL FOR FLAP, FOUND FOD, FLIGHT DECK TRASH BAG JAMMING CABLES AND CONTROLS.  REMOVED DEBRIS, REINSTALLED RT ACCESS PANEL, ACCOMPLISHED FLAP AND SLAT, AND DIAL A FLAP OPS CHECKS, REF AMM 27-50-00-5.  WILL PERFORM DETAILED INSPECTION OF AVIONICS BAY AND UNDER PEDESTAL AREA NEXT.
